| Model Number |
429688 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead appears to be undersensing.It was noted that the cardiac resynchronization therapy pacemaker (crt-p) misclassified supra ventricular tachycardia (svt) events as ventricular tachycardia (vt) due to atrial undersensing.High threshold measurements were observed on the right ventricular (rv) lead.It was also noted that the left ventricular (lv) lead exhibited an impedance warning due to low impedance measurements.It was further reported that the patient has two coronary sinus leads implanted.One of the coronary sinus leads are in the right ventricular port, but nothing is implanted in the right ventricle.The device and leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.